Title: Prevalentie van obesitas bij kinderen en jongeren op basis van de body mass index
Authors: Roelants, Mathieu ×
Hoppenbrouwers, Karel #
Issue Date: 2002
Series Title: Tijdschrift voor Jeugdgezondheidszorg vol:5 pages:88-92
ISSN: 1567-8644
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Environment and Health - miscellaneous
Youth Health (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.